Paracetamol
500 mg granules, strawberry-vanilla flavor

download L22_EN_634920_00.pdfDownload

Read all of this leaflet carefully before you start taking this medicine because it contains important information for you.


Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you.



  • Keep this leaflet. You may need to read it again.

  • Ask your pharmacist if you need more information or advice.

  • If you get any of the side effects, talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet. See section 4.

  • You must talk to a doctor if you do not feel better or if you feel worse after 3 days. 

1. What TACHIPIRINA OROSOLUBILE is and what it is used for 

2. What you need to know before taking TACHIPIRINA OROSOLUBILE 

3. How to take TACHIPIRINA OROSOLUBILE 

4. Possible side effects 

5. How to store TACHIPIRINA OROSOLUBILE 

6. Contents of the pack and other information 

Paracetamol belongs to the pharmacotherapeutic class of analgesics (pain-relieving drugs) that also act simultaneously as antipyretics (fever-lowering medicines) with weak anti-inflammatory effects. 

 

TACHIPIRINA OROSOLUBILE is used to lower fever and relieve mild to moderate pain.

Do not take TACHIPIRINA OROSOLUBILE

- If you are allergic to paracetamol, or any of the other ingredients of this medicine (listed in section 6)

- If you suffer from severe kidney failure

- If you are an excessive user of alcohol.

 

Warnings and precautions

Talk to your doctor or pharmacist before taking TACHIPIRINA OROSOLUBILE.

 

Caution is required when taking TACHIPIRINA OROSOLUBILE

- If you suffer from severe kidney failure. 

- The risks of overdose are greatest in patients with non-cirrhotic alcoholic liver disease. 

­- Never exceed the recommended dose: 

- If you suffer from chronic alcoholism

- If you suffer from a deficiency of glucose-6-phosphate dehydrogenase

- If you suffer from hemolytic anemia 

- If you suffer from liver failure or Gilbert’s syndrome (congenital non-hemolytic jaundice) or acute hepatitis, in concomitant treatment with drugs that alter liver function.

 

Extended or frequent use is not recommended. Patients should be cautioned not to take other products containing paracetamol at the same time. Taking multiple daily doses in a single administration can severely damage the liver. In this case, the patient does not lose consciousness; however, immediate medical attention should be sought. Extended use without medical oversight may be harmful. In children treated with 60 mg/kg per day of paracetamol, combination with another anti-pyretic is not warranted except in cases of ineffectiveness.

 

Caution should be exercised when administering paracetamol to patients with kidney failure (creatinine clearance ≤30 ml/min. (see section 3 “HOW TO TAKE TACHIPIRINA OROSOLUBILE”)), mild to moderate hepatocellular failure (including Gilbert’s syndrome), severe liver failure (Child-Pugh >9), acute hepatitis treated concomitantly with drugs that alter liver function, glucose-6-phosphate dehydrogenase deficiency, hemolytic anemia.

 

The risks of overdose are greatest in patients with non-cirrhotic alcoholic liver disease. Caution should be exercised in cases of chronic alcoholism. In this case, the daily dose should not exceed 2 grams.

 

If there is a high fever or signs of secondary infection or if symptoms persist more than 3 days, the treatment should be reassessed.

Paracetamol should be used with caution in cases of dehydration and chronic malnutrition. The total dose of paracetamol should not exceed 3 g per day for adults and children weighing 50 kg or more.

If your symptoms worsen or do not improve after 3 days or if a high fever occurs, you should contact your doctor.

 

Do not use paracetamol, unless prescribed by your doctor, if you have alcohol dependence issues or liver damage. Do not take paracetamol with alcohol. Paracetamol does not potentiate the effect of alcohol. 

If you are already taking other pain medicines containing paracetamol, do not use TACHIPIRINA OROSOLUBILE without first consulting your doctor or pharmacist.

Never take more TACHIPIRINA OROSOLUBILE than recommended. A higher dose does not increase the analgesic action, but may instead cause severe liver damage. Symptoms of liver damage occur after a few days. Therefore, it is very important that you contact your doctor as soon as possible if you have taken more TACHIPIRINA OROSOLUBILE than recommended in this leaflet.

 

Episodes of headache may occur with prolonged misuse of high-dose pain medications and should not be treated with higher doses of the medication. 

 

Generally speaking, regular use of pain relievers, especially associations of different analgesics, can result in permanent renal lesions with risk of onset of kidney failure (analgesic nephropathy).

 

Sudden discontinuation of analgesics after a prolonged period of misuse at high doses may result in headache, exhaustion, muscle pain, nervousness, and autonomic symptoms. These withdrawal symptoms resolve within a few days. Until then, avoid taking other pain relievers and do not start taking them again without consulting your doctor.

 

You should not take TACHIPIRINA OROSOLUBILE for prolonged periods or at high doses without consulting your doctor or pharmacist.

 

Other medicines and TACHIPIRINA OROSOLUBILE 

Tell your doctor or pharmacist if you are taking, have recently taken or may take any other medicines.

 

Medicines that may alter the effect of TACHIPIRINA OROSOLUBILE:

- probenecid (a medicine used to treat gout)

- medicines that can damage the liver, for example, phenobarbital (a soporific), phenytoin, carbamazepine, primidone (medicines used to treat epilepsy), and rifampicin (a medicine used to treat tuberculosis). Concomitant use of these medications with paracetamol may cause liver damage

- Metoclopramide and domperidone (medications used to treat nausea). These medications may increase the absorption and onset of action of paracetamol

- medicines that slow down the emptying of the stomach. These medications may delay the absorption and onset of action of paracetamol

- cholestyramine (a medication used to reduce increased serum lipid levels). These medications may reduce the absorption and onset of action of paracetamol. For this reason, cholestyramine should not be taken before one hour has passed from the administration of paracetamol.

- medications used to thin the blood (oral anticoagulants, in particular warfarin). Repeated use of paracetamol for periods longer than a week increases the tendency to bleed when taking these medications. Therefore, long-term administration of paracetamol in such cases should take place only under medical supervision. Occasional use of paracetamol has no significant effect on the tendency to bleed.

 

Concomitant use of paracetamol and AZT (zidovudine, a drug used to treat HIV infections) increases the tendency for decreased white blood cells (neutropenia), which can compromise the immune system and increase the risk of infections. Therefore, TACHIPIRINA OROSOLUBILE may be used concurrently with zidovudine only on the advice of your doctor.

 

Effect of paracetamol use on laboratory tests

Uricemia and blood glucose tests may be altered.

 

Pregnancy and breast-feeding 

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

 

Pregnancy

Tachipirina Orosolubile can be used during pregnancy if needed. The lowest dose able to reduce pain and/or fever should be used for the shortest time possible. Contact your doctor if the pain and/or fever does not improve or if you need to take the medicine more frequently.

Therapeutic doses of paracetamol may be used during pregnancy or breastfeeding.

 

Driving and using machines 

The use of TACHIPIRINA OROSOLUBILE has no influence on the ability to drive or use machines. 

 

TACHIPIRINA OROSOLUBILE contains:

sorbitol: this medicinal product contains 801.30 mg of sorbitol per sachet. Sorbitol is a source of fructose. If your doctor has told you that you (or your child) are intolerant to certain sugars, or if you have a diagnosis of hereditary fructose intolerance, a rare genetic disorder for which patients cannot process fructose, talk to your doctor before you (or your child) take this medicine;

- sucrose: If your doctor has diagnosed an intolerance to certain sugars, contact him/her before taking this medicine;

propylene glycol: this medicinal product contains 1.315 mg of propylene glycol per sachet. If your child is less than 4 weeks old, talk to your doctor or pharmacist before giving this medicine, especially if your child is taking other medicines containing propylene glycol or alcohol;

sodium: this medicinal product contains less than 1 mmol (23 mg) of sodium per sachet, i.e., it is essentially “sodium-free”.

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

 

The dose is based on the data shown in the table below. The dose of TACHIPIRINA OROSOLUBILE depends on age and body weight. The usual dose is 10 – 15 mg of paracetamol per kg body weight as a single dose, up to a total daily dose of 60 – 75 mg/kg body weight. 

 

The time interval between individual doses depends on the symptoms and the maximum daily dose.

A time interval between administrations of at least 6 hours must be maintained, i.e., a maximum of 4 administrations per day.

 

If symptoms persist for more than 3 days, consult a doctor.

 

500 mg sachets

Body weight (age)

Single dose [sachet]

Maximum daily dose [sachets]

26 – 40 kg

(8 – 12 years of age)

500 mg of paracetamol (1 sachet)

1500 mg of paracetamol (3 sachets)

> 40 kg

(children over 12 years of age and adults)

500 - 1000 mg of paracetamol (1 - 2 sachets)

3000 mg of paracetamol (6 500 mg sachets)

 

Method/route of administration

TACHIPIRINA OROSOLUBILE 500 mg granules is for oral use only. 

 

Do not take TACHIPIRINA OROSOLUBILE on a full stomach.

 

The granules should be taken by pouring them directly on your tongue and should be swallowed without water. 

 

Special patient groups 

 

Hepatic or renal failure.

In patients with hepatic or renal failure, the dose should be reduced or the interval between doses extended. Ask your doctor or pharmacist for advice.

 

Chronic alcoholism

Chronic alcohol consumption may lower the toxicity threshold of paracetamol. In these patients, doses should be at least 8 hours apart. You should not exceed 2 g of paracetamol a day.

 

Elderly patients

In elderly patients, dose adjustment is not required.

 

Children and adolescents with low body weight.

Paracetamol 500 mg

It is not suitable for children under 8 years of age and under 26 kg of body weight as the dosage is not indicated for this age group. Other forms and dosages are available for this patient group.

 

If you take more TACHIPIRINA OROSOLUBILE than you should 

In case of overdose with TACHIPIRINA OROSOLUBILE, contact your doctor or go to the emergency room. Overdose has very serious consequences and can even lead to death.

 

Immediate treatment is essential, even if you feel well, because of the risk of delayed severe liver damage. Symptoms may be limited to nausea or vomiting and may not reflect the severity of the overdose or the risk of organ damage.

 

If you forget to take TACHIPIRINA OROSOLUBILE 

Do not use a double dose to make up for a forgotten dose. 

 

If you have any further questions on the use of this medicine, ask your doctor or pharmacist. 

Like all medicines, this medicine can cause side effects, although not everybody gets them. 

 

A “rare” episode is defined as an effect that affects 1 to 10 users every 10,000.

A “very rare” episode is defined as an effect that affects 1 user every 10,000.

 

The following rare side effects may occur:

  • non-hemolytic anemia and bone marrow depression
  • anemia 
  • thrombocytopenia
  • edema
  • diseases of the exocrine pancreas: acute and chronic pancreatitis 
  • gastrointestinal bleeding, abdominal pain, diarrhea, nausea, vomiting
  • liver failure, liver necrosis, jaundice
  • allergic conditions, anaphylactic reactions, drug or food allergies
  • hives, itching, rash, sweating, purpura, angioedema
  • nephropathy and tubular disorders. 

 

Very rare cases have been reported of severe skin reactions.

 

Reporting of side effects

 

If you get any side effects, talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the national reporting system on the website https://www.aifa.gov.it/content/segnalazioni-reazioni-avverse.

By reporting side effects, you can help provide more information on the safety of this medicine.

Keep this medicine out of the sight and reach of children.

 

Do not use this medicine after the expiry date which is stated on the sachet and box after EXP. The expiry date refers to the last day of that month.

 

Do not store above 30 °C.

 

Store in the original package to protect the medicinal product from light and moisture. 

 

Do not throw away any medicines via waste water or household waste. Ask your pharmacist how to throw away medicines you no longer use. These measures will help protect the environment. 

What TACHIPIRINA OROSOLUBILE 500 mg granules, strawberry-vanilla flavor, contains 

The active substance is paracetamol. 

One sachet contains 500 mg of paracetamol.

 

The other ingredients are: 

Sorbitol, Talc, Basic Butylated Methacrylate Copolymer, Magnesium Oxide light, Hypromellose, Carmellose Sodium, Stearic Acid, Sodium Lauryl Sulfate, Magnesium Stearate (Ph.Eur), Titanium Dioxide (E171), Sucralose, Simethicone, N,2,3-Trimethyl-2-Propan-2-Ylbutanamide, Strawberry flavor (contains Maltodextrin, Gum Arabic (E414), natural and/or nature-identical flavoring substances, Propylene Glycol (E1520), Triacetin (E1518), Maltol (E636)), Vanilla flavor (contains Maltodextrin, natural and/or nature identical flavoring substances, Propylene Glycol (E1520), Sucrose).

 

What TACHIPIRINA OROSOLUBILE looks like and contents of the package 

Aluminum sachet with white or off-white granules. 

 

TACHIPIRINA OROSOLUBILE is available in packs of 10, 12, 16 or 20 sachets.

Not all pack sizes may be marketed.

 

Marketing Authorisation Holder and Manufacturer 

 

Marketing Authorization Holder

Aziende Chimiche Riunite Angelini Francesco – A.C.R.A.F. S.p.A. – Viale Amelia 70, 00181 Rome (Italy).

 

Authorised manufacturer for batch release:

Losan Pharma GmbH - Otto-Hahn-Str. 13, 79395 Neuenburg (Germany).

 

Aziende Chimiche Riunite Angelini Francesco – A.C.R.A.F. S.p.A.

Via Vecchia del Pinocchio, 22 - 60131 Ancona, Italy.

 

This medicinal product is authorised in the Member States of the European Economic Area under the following names:

TACHIPIRINA OROSOLUBILE 500 mg granules, strawberry-vanilla flavor

 

This package leaflet was last revised in April 2020

 

 

Use the QR Code on the box or go to https://leaflet.angelinipharma.com/L22 to read the updated leaflet and the package leaflet in other languages.